pencold

pencold

2 Entries
page:
display entries by:
1

the medicine prescribed by the doctor i went to today. it seems like it's good. if i am not crooked, i should not drink tylol hot on top of it. because they consist of similar substances.

2

each tablet contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. • ibuprofen: it is a nonsteroidal anti-inflammatory drug with analgesic and antipyretic properties. • pseudoephedrine: a decongestant drug that helps to relieve the fullness of the nose and sinuses (nasal cavities).

Page: